# SDR SWIA2019030145587

- Difficulty date: March 1, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 39,993 hours, 25,045 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPLEMENTAL INFORMATION) BROKEN TIE BOLTS. (INSP)MSO M2372664 SN FEB04-1083, 1 BOLT. LAST SHOP VISIT FAT M2346943 TIRE CHANGE, 1ST CYCLE ON THE BOLTS SINCE OVERHAUL. MS21250-08034 BOLTS USED ON THE WHEELS. RESULTS OF TEST OF P/N 5013641 SN FEB03-0776 4 WHEEL BOLTS. SUBMITTED IN EMAIL TO PRGM MGR.
